# SDR EE4Y2021122414714

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours, 34,783 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Part time: 47,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER TASK CARD Nº: 572066-01-1-002, IT WAS FOUND AT RH WING T/E FALSE REAR SPAR OVERHANG AREA, BETWEEN RIB 6 AND RIB 9 THE UPPER SKIN LOWER SURFACE WITH CORROSION. DUE THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER DOSSIER  80979038  AND COOPESA COO-EO-2021-14099-R001
